# SDR ABXA9800751

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 4206309462
- Condition: Cracked
- Location: Rt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE RIB IS CRACKED IN 2 PLACES AT FLAP STATION 3.00.  INSTALLED NEW RIB DOUBLER INTERCOSTAL IAW DC8 SRM 51-1-21, 51-1-20D AND 57-2-0.
